# SDR CAL950881

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horiz Stab
- Part number: 6547985504
- Condition: Dented
- Location: Right
- Part time: 3,177 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION FOUND THE HORIZONTAL STABILIZER RIB CORD AND SKIN DENTED ON INBOARD RT SIDE CAUSED BY A BIRD STRIKE.  (X)
